# SDR USAAD97235

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 833605
- Condition: Failed
- Location: E/E Compt
- Part time: 15,770 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1840 - AFTER TAKEOFF RIGHT MAIN GEAR RED LGIHT ILLUMINATED.  GEAR DOOR LIGHT WENT OUT.  SPOILERS WOULD NOT ARM FOR LANDING.  MAINTENANCE REPLACED PROX BOX.  SELF TEST AND GEAR SWING GOOD.  (M)
